Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Convergence of the Wang-Landau algorithm

Gersende Fort 1 Benjamin Jourdain 2, 3 Estelle Kuhn 4 Tony Lelièvre 3, 5 Gabriel Stoltz 3, 5
2 MATHRISK - Mathematical Risk handling
Inria Paris-Rocquencourt, UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech
5 MATHERIALS - MATHematics for MatERIALS
CERMICS - Centre d'Enseignement et de Recherche en Mathématiques et Calcul Scientifique, Inria Paris-Rocquencourt, ENPC - École des Ponts ParisTech
Abstract : We analyze the convergence properties of the Wang-Landau algorithm. This sampling method belongs to the general class of adaptive importance sampling strategies which use the free energy along a chosen reaction coordinate as a bias. Such algorithms are very helpful to enhance the sampling properties of Markov Chain Monte Carlo algorithms, when the dynamics is metastable. We prove the convergence of the Wang-Landau algorithm and an associated central limit theorem.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.inria.fr/hal-01238595
Déposant : Tony Lelièvre <>
Soumis le : samedi 5 décembre 2015 - 23:07:33
Dernière modification le : dimanche 15 novembre 2020 - 21:02:04

Lien texte intégral

Identifiants

Citation

Gersende Fort, Benjamin Jourdain, Estelle Kuhn, Tony Lelièvre, Gabriel Stoltz. Convergence of the Wang-Landau algorithm. Mathematics of Computation, American Mathematical Society, 2015, 84 (295), pp.2297-2327. ⟨10.1090/S0025-5718-2015-02952-4⟩. ⟨hal-01238595⟩

Partager

Métriques

Consultations de la notice

740